# SDR DL72S962044

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 65174637
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER STRINGER 9L WAS FOUND CRACKED AT FIN STA 157.2, DURING EXECUTION OF EO 4-59253-12AD.  THIS EO CALLS FOR A REPAIR PER B727 SRM 55-30-4, HOWEVER STR 9L CANNOT BE REPAIRED PER SRM PROCEDURE DUE TO SPACE LIMITATION ON INBOARD FLANGE.  STRINGER WILL BE REPAIRED IN ACCORDANCE WITH S/B 727-55 0075R2.
